Please use this identifier to cite or link to this item:
https://repository.cihe.edu.hk/jspui/handle/cihe/2177
Title: | Synchronizability and mode-locking of two scaled quadratic maps via symmetric direct-coupling |
Author(s): | Leung, Andrew Yee Tak |
Author(s): | Li, X.-F. Jiang, J. |
Issue Date: | 2018 |
Publisher: | Elsevier |
Journal: | Chaos, Solitons & Fractals |
Volume: | 115 |
Start page: | 239 |
End page: | 247 |
Abstract: | The paper devotes to the synthesis of synchronizability and mode-locking of two scaled quadratic maps via symmetric direct-coupling. Present research shows that, similar to diffusive-coupling, the direct-coupling also admits all synchronized motions. Nevertheless, the synchronized motions are degenerated to the controlled dynamics instead of the pseudo-orbits of the local map. In consideration of ... |
URI: | https://repository.cihe.edu.hk/jspui/handle/cihe/2177 |
DOI: | 10.1016/j.chaos.2018.09.004 |
CIHE Affiliated Publication: | No |
Appears in Collections: | CIS Publication |

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.